Well, I have never really had Cervical mucus, not that I can remember, but I have been having a lot here lately. It started out thick with a yellowish tint, and now its kind of like white sticky specks when I wipe. My period is due in about 4 days. My breasts having been tender, but I have been having sharp pains in my lower sides it varies from side to side, my belly has been feeling kind of weird, and I have been nauseous all day. I haven't spotted any implantation bleeding though....so I am not for sure
Do you think I could be pregnant?
I am ttc!!
Hey your symptoms sounds promising but try to stay calm and relaxed. Don't get over anxious just in case the results are not what you want them to be. Good luck and baby dust... Sounds like this may be it for you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.